# SDR SWAA2020040635556

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,044 hours, 11,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHTS INOP / REMOVED AND REPLACED AFT RIGHT EMERGENCY BATTERY PACK IN REF. TO AMM 33-51-06. OPS CHECKS GOOD.
